# SDR DALA2022063004585

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 ERA 600267-14 ISSUED FOR REPAIR TO STA 1550-1563, STRINGER 24-25 L FORWARD VACUUMOUTLET NOZZLE. FOLLOW ON ACTION IS REQUIRED, CORRECTIVE ACTION: ACCOMPLISH ERA 600267-14 SECTION II INSPECTIONS AT OR BEFORE 30, 000 TOTAL FLIGHT CYCLES, THEN EVERY 3000 CYCLES THEREAFTER. (2297789)
